I have had bad reactions to all the meds I have tried. Now my docs are refusing to give me anything. Depakote gave me nightmares so bad I was afraid to sleep. With Lithium I had a skin reaction. Tegratol sent me to the hospital with swolen lymph nodes, rash, unable to breath or swallow. Has any one else had these kinds of problems? Any suggestions I can discuss with my docs would be helpful.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...